Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2005

On determinants of matrices with general Fibonacci numbers entries

Erdal Karaduman

APPLIED MATHEMATICS AND COMPUTATION Cilt 167 · Sayı 1 · ss. 670–676 · 05.08.2005
DOI ile aç

Özet

In this paper, we investigate the properties of the determinants of matrices obtained by generalized order-k (k-step) Fibonacci numbers. (c) 2004 Elsevier Inc. All rights reserved.

Atıf için künye

Karaduman, E. (2005). On determinants of matrices with general Fibonacci numbers entries. APPLIED MATHEMATICS AND COMPUTATION, 167(1), 670–676. https://doi.org/10.1016/j.amc.2004.06.139

BibTeX
@article{karaduman2005-73571,
  author = {Karaduman, Erdal},
  title = {On determinants of matrices with general Fibonacci numbers entries},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2005},
  volume = {167},
  number = {1},
  pages = {670--676},
  issn = {0096-3003},
  doi = {10.1016/j.amc.2004.06.139},
  url = {https://akademik.atauni.edu.tr/yayinlar/73571-on-determinants-of-matrices-with-general-fibonacci-numbers-entries}
}